Discussions that mention prednisone

Allergies board


:confused:
I'm covered in hives!!!! And have no idea what they're from??? I've had them since Thursday night & am taking prednisone & benadryl. As soon as the meds wear off, they appear a little worse. When I woke up this morning, I was covered from my neck to my waist. I think they were there because I was sleeping on my stomach & was hot. They're gone now since taking more meds. Does anyone have any idea what I should do??

Should I just drink water & maybe eat some fruit or veggies to try and flush my system??? No food?? The steroids are making me want to constantly eat!!!!!!!:(
Thanks for the replies!! I stayed home from work today to rest & I'm going to try to get an appt. to see an allergist ASAP. I had more hives last night on my neck, chest and legs but they were gone when I woke up this morning. I'm supposed to take prednisone for 6 more days. I hate taking it! It makes me feel moody and all I want to do is EAT!!!!!!

After reading some other posts on this website, I'm wondering if this could be from eating WW yogurt or possibly my hormones since my cycle has been off for a few months. My dr. wants me to take prog. pills for one week a month for 4 months to get my cycle back on track but told me to not start them until I get the hives under control.

I feel bad for everyone else that has gone through this same thing... how scary this has been!! :confused: